中国物理学会期刊网
Chin. Phys. Lett.  2017, Vol.34 Issue (10): 100202-  DOI:10.1088/0256-307X/34/10/100202
Notes on Canonical Forms of Integrable Vector Nonlinear Schr?dinger Systems
Department of Mathematics, Shanghai University, Shanghai 200444

Abstract

We present canonical forms of integrable vector nonlinear Schr?dinger systems. Mathematically, it is enough to focus on these canonical forms.
收稿日期:2017-06-01

基金资助

Supported by the National Natural Science Foundation of China under Grant No 11371241.

引用本文

[英文]
Kui Chen, Da-Jun Zhang. Notes on Canonical Forms of Integrable Vector Nonlinear Schr?dinger Systems[J]. CPL, 2017, 34(10): 100202-.
使用本文
PACS
本文作者
阅读笔记
在左边选中内容后,点击→加入笔记。笔记内容将复制到下面文本框中,点击保存按钮可保存在个人文献中心中
              
数据正在加载中...
中国物理学会期刊网